# SDR ASAA0540303

- Difficulty date: June 26, 2005
- Submitted: August 24, 2005
- Operation: Air carrier
- Aircraft: N773AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25106
- Engine: Ge CFM56*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND RT OB AFT FLAP DELAMINATED AT IB AFT CORNER.
